# SDR 39LA20150701139

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 29,430 hours, 83,004 cycles
- Engine: Ge CT581402
- System (JASC): 3242 · Brake
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & DURING TAXI, NORMAL BRAKING WOULD NOT STOP THE ACFT.
